Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Brown spot on thigh, numbness in ankle. What could be the reason?

My cousin, who is 19 had a 12 inch long, very skinny brown spot suddenly appear on her thigh. It disappeared a few days later. Ever since she has had numbness around her ankle (not sure if that s related). She has a summer job where she s on her feet a lot. We are baffled about what the brown line could have been. Any ideas?
Asked On : Tue, 12 Jun 2012
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
From her symptoms it seems these spots were subcutaneous hemorrhages/bruises.In cases of unexplained bruises without any trauma one needs to investigate the coagulation status of the blood. Usually these kind of bruises occur due to subcutaneous tiny hemorrhages.There can be various causes which can cause such hemorrhages.I think you should see a physician to get clinical examination done.The doctor may initially want to check your platelet count, bleeding and clotting time. I hope this answers your question.Regards.
Answered: Tue, 12 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor